# SDR REXA2024112501507

- Difficulty date: October 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332193
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661.00 IS CORRODED BETWEEN STGR 26L AND 26R. RECEIVED ENDEAVOR AIR EA# CRJ753-17805 REV. IR DATED 11/21/2024 AND COMPLIED WITH STEPS 1 AND 3. PERFORMED H.F.E.C. ON FRAME AT FS661 BETWEEN STRINGER 26L-26R REWORK AREAS IAW ENDEAVOR AIR EA CRJ753-17805 REV IR DATED 11/21/2024 STEP 2. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH STEP 4 OF ENDEAVOR AIR EA# CRJ753-17805 REV. IR DATED 11/21/2024.
